Authors: Krapež, Aleksandar 
Taylor, Mark
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the Pexider equation
Journal: Aequationes Mathematicae
Volume: 28
Issue: 1
First page: 170
Last page: 189
Issue Date: 1-Dec-1985
ISSN: 0001-9054
DOI: 10.1007/BF02189409
Keywords: AMS (1980) subject classification: Primary 39B50, Secondary 20N99, 20M99
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

2
checked on Jun 13, 2024

Page view(s)

36
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.